# SDR R61A201309060866

- Difficulty date: September 6, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 15,863 hours, 12,674 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Liner
- Part number: 4952615
- Condition: Corroded
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  APU EXHAUST SILENCER LINER CORRODED.  MX R & R APU EXHAUST SILENCER LINER IAW AMM 49-82-01, PN 4952615, LINER.
